Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On density of algebras with minimal invariant operator ranges

Author: Heydar Radjavi
Journal: Proc. Amer. Math. Soc. 68 (1978), 189-192
MSC: Primary 46L15; Secondary 47A15
MathSciNet review: 0493397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$ be an arbitrary subalgebra of $ \mathcal{B}(\mathcal{H})$ and let $ \mathfrak{M}$ be a dense operator range invariant under $ \mathfrak{A}$ such that every nonzero operator range invariant under $ \mathfrak{A}$ contains $ \mathfrak{M}$. Then the closure of $ \mathfrak{A}$ in the strong operator topology is $ \mathcal{B}(\mathcal{H})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L15, 47A15

Retrieve articles in all journals with MSC: 46L15, 47A15

Additional Information

PII: S 0002-9939(1978)0493397-6
Keywords: Invariant subspace, transitive operator algebra, operator ranges
Article copyright: © Copyright 1978 American Mathematical Society